# SDR SWIA2020011447665

- Difficulty date: December 23, 2019
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N128SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000445
- Aircraft time: 14,592 hours, 7,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA ON THE FLOOR SUPPORT R/H SIDE LOCATED ON THE FR87 CROSSBEAM (C-CHECK) RO 1/11/2020  REMOVED AND REPLACED FLOOR SUPPORT ON THE RH SIDE LOCATED ON THE FR 97 CROSSBEAM. REF SRM.
